Large Deviations for the Extended Heston Model: The Large-Time Case
Antoine Jacquier () and
Aleksandar Mijatović ()
Asia-Pacific Financial Markets, 2014, vol. 21, issue 3, 263-280
Abstract:
We study here the large-time behaviour of all continuous affine stochastic volatility models [in the sense of Keller-Ressel (Math Finan 21(1):73–98, 2011 )] and deduce a closed-form formula for the large-maturity implied volatility smile. We concentrate on (rescaled) strikes around the money, which are the most common in practice, and extend the results in Forde and Jacquier (Finan Stoch 15(4):755–780, 2011 ) and Gatheral and Jacquier (Quant Finan 11(8):1129–1132, 2011 ). Copyright Springer Japan 2014
Keywords: Heston; Implied volatility; Asymptotics; Large deviations (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10690-014-9185-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Large deviations for the extended Heston model: the large-time case (2012) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:apfinm:v:21:y:2014:i:3:p:263-280
Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/10690/PS2
DOI: 10.1007/s10690-014-9185-8
Access Statistics for this article
Asia-Pacific Financial Markets is currently edited by Jiro Akahori
More articles in Asia-Pacific Financial Markets from Springer, Japanese Association of Financial Economics and Engineering
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().